# SDR ASOA2014050110453

- Difficulty date: April 12, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 15,163 hours, 9,573 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 BS 349 CORRODED.  FOUND OUT OF LIMITS IAW 53-21-49-101-001-A01.  R & R SEAT TRACK IAW AMM 53-00-49-000-801 AND 53-00-49-400-801.
